# SDR SWIA2021091360905

- Difficulty date: July 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1031 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR BEAM LOCATED AT RBL9 HAS CORROSION AT FS1031. LOCATION MARKED WITH RED GREASE PENCIL.    (C-CHECK RO 9/8/2021)   PERFORMED PERMANENT REPAIR TO FLOOR BEAM RBL9 AT FS1000.00 TO FS1031.00. REF. CRJ 900 SRM 53-00-41-201-001-A03 / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. / C/W SKYWEST TASK CARD 51-900-1002-SKY
